2 doctors weighed in:

Can mirena (levonorgestrel) worsen psoriasis?

2 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Adverse reaction

There is the possibility that you are having an allergic contact dermatitis to the Mirena (levonorgestrel) ring or a component of the ring itself.
Way to test is to have the ring removed, then see a dermatologist or allergist for patch testing to determine if you have an allergy to components of the Mirena (levonorgestrel) device.

In brief: Adverse reaction

There is the possibility that you are having an allergic contact dermatitis to the Mirena (levonorgestrel) ring or a component of the ring itself.
Way to test is to have the ring removed, then see a dermatologist or allergist for patch testing to determine if you have an allergy to components of the Mirena (levonorgestrel) device.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors